MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY
Model Number M0061603250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2020 based on the date the manufacturer became aware of the event.Initial reporter state: (b)(6).(b)(4).The returned percuflex urinary diversion ureteral stent was analyzed, and a visual evaluation noted that the shaft of the stent was detached.The most proximal section of the stent and the catheter connector were not returned and they could not be tested.A functional evaluation noted that a mandrel 0.038" was inserted through the stent and no resistance was met during its advancing.No other issues with the device were noted.The reported complaint was not confirmed.The failure found (shaft stent detached) is an issue that could have been generated by the user or due to the interacting of the device with the other devices.Therefore, adverse event related to procedure, is selected as the most probable root cause for the complaint since it is most likely that the adverse event occurred during the procedure and the device had no influence on event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A search of the complaint database confirmed that no similar complaints exist for the specified lot.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex urinary diversion ureteral stent was used during an unknown procedure on an unknown date.According to the complainant, during the procedure, the guidewire got stuck at the tip side of the catheter and was unable to cross.Another percuflex urinary diversion ureteral stent was opened and successfully completed the procedure.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation results; stent shaft break.

Brand Name
PERCUFLEX URINARY DIVERSION STENT
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9837304
Report Number3005099803-2020-00935
Device Sequence Number1212856
Product Code LJE
UDI-Device Identifier08714729821137
UDI-Public08714729821137
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2022
Device Model NumberM0061603250
Device Catalogue Number160-325
Device Lot Number0024785293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1